Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 11, Issue 3 (2018), 157-174.
Multiple solutions of critical singular degenerate elliptic system with concave-convex nonlinearities
This paper is devoted to study a class of critical singular degenerate elliptic system with concave-convex nonlinearities and sign-changing weight functions. The existence and multiplicity of nontrivial nonnegative solutions are obtained by the variational.
Chang-Mu Chu is supported by Innovation Group Major Program of Guizhou Province (No.KY029) and National Natural Science Foundation of China (No.11661021). Lin Li is supported by Research Fund of National Natural Science Foundation of China (No. 11601046), Chongqing Science and Technology Commission (No. cstc2016jcyjA0310), Chongqing Municipal Education Commission (No. KJ1600603, KJ1706167) and Program for University Innovation Team of Chongqing (No. CXTDX201601026).
Tbilisi Math. J., Volume 11, Issue 3 (2018), 157-174.
Received: 13 February 2018
Accepted: 20 May 2018
First available in Project Euclid: 3 October 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35J60: Nonlinear elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Chu, Chang-Mu; Li, Lin. Multiple solutions of critical singular degenerate elliptic system with concave-convex nonlinearities. Tbilisi Math. J. 11 (2018), no. 3, 157--174. doi:10.32513/tbilisi/1538532033. https://projecteuclid.org/euclid.tbilisi/1538532033